RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Smirnov, Aleksandr Viktorovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:365
Abstract pages:684
Full texts:151
References:79
E-mail: ,

http://www.mathnet.ru/eng/person56819
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. V. Smirnov, “Four-dimensional graph-manifolds with fundamental groups quasi-isometric to fundamental groups of orthogonal graph-manifolds”, Algebra i Analiz, 29:6 (2017),  230–247  mathnet  mathscinet  elib; St. Petersburg Math. J., 29:6 (2018), 1031–1043  isi
2013
2. A. V. Smirnov, “Ptolemy spaces with strong inversions”, Algebra i Analiz, 25:6 (2013),  178–194  mathnet  mathscinet  zmath; St. Petersburg Math. J., 25:6 (2014), 1021–1030  isi
2012
3. A. V. Smirnov, “Quasi-isometric embedding of the fundamental group of an orthogonal graph-manifold into a product of metric trees”, Algebra i Analiz, 24:5 (2012),  165–180  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:5 (2013), 811–821  isi
2010
4. A. Smirnov, “Linearly controlled asymptotic dimension of the fundamental group of a graph-manifold”, Algebra i Analiz, 22:2 (2010),  185–203  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:2 (2011), 307–319  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020